# SDR 04FDEA00061

- Difficulty date: January 6, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727-200
- Aircraft serial: 20935
- Aircraft time: 53,520 hours, 33,305 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 211FW104
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT ILLUMINATED WHILE LEVELING AT FL 290.  CABIN PRESSURE WAS VERIFIED AT 8.0 PSID & NO OTHER INDICATION OF AN OPENED DOORS NOTED.  FOLLOWED ORH PROCEDURES AND RETURNED TO MIA.  REMOVED AND REPLACED S9033, ADJUSTED AND TESTED IAW MM  52-70-009-5.  MCD OK FOR SERVICE.
